ePIC

Tectonic regimes and structural trends off Cape Roberts, Antarctica

Edit Item Edit Item

General Information:

Citation:
Hamilton, R. J. , Sorlien, C. C. , Luyendyk, B. P. , Bartek, L. and Henrys, S. (1998): Tectonic regimes and structural trends off Cape Roberts, Antarctica , Terra Antartica, Bremerhaven, PANGAEA, 5 (3), pp. 261-272 .
Cite this page as:
Contact Email:
Download:

[img]
Preview
PDF (Fulltext)
Ham1998a.pdf

Download (1686Kb) | Preview
Cite this document as:
Supplementary Information:

Abstract:

Further Details:

Item Type:
PANGAEA Documentation
Authors:
Divisions:
Programs:
Eprint ID:
27441
Imprint
AWI
Policies:
read more
OAI 2.0:
http://epic.awi.de/cgi/oai2
ePIC is powered by:
EPrints 3